Reducing chemo after 4 of 6

  • 2 replies
  • 18 subscribers
  • 529 views

Hello, what is the thought on reducing the dose of your chemo because you are not coping. I have had 4 Abraxane (nab-Paclitaxel) and Carboplatin and am really struggling with the after math of the drugs. I have passed out with each cycle and only stopped this time by lying down with my legs raised. I am now so very tired too plus all the other side effects that everyone gets. I have some numbing in my toes. I have 2 more cycles to go and my chemo nurse, who I see every week for a PICC line dressing thinks I should ask for a reduction in my dose. Thhis is for a recurrence after my 2020 tumour. Feeling very down. Thank you 

  • Hi floss b

    Sorry to hear that you are struggling with the after math of chemo. If you feel up to it why not  contact your oncologist and tell about the chemo side effects.  They will probably reduce your last two doses of chemo. 

    Wishing you the best of luck whatever you decide to do.

    Best wishes

    Daisy53

    Community Champion Badge

  • Hello Daisy53, thank you. I've had a chat to the Macmillan chat team. I think I am going to see what they say. Home life isn't easy for several reasons through nobody's fault so it might be the best way forward. Thank you for being a positive reply and understanding. So many people elsewhere have thrown up their hands in horror. Hey ho.  xx

    Floss b